# SDR CA120627002

- Difficulty date: June 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5220 · Emergency Exits
- Part: Cross Tie
- Part number: 9743000015
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION FOUND CROSS TIE AFT OF EMERGENCY EXIT HAD BEEN BROKEN AND 3 EA RIVETS WERE SHEARED. THE MFG WAS CONTACTED FOR A POSSIBLE REPAIR AS NONE WAS DICTATED IN THE SRM.   OUR ENGINEER WAS ADVISED TO REPLACE THE ENTIRE CROSS TIE. MFG ACKNOWLEDGED THAT THEY HAVE SEEN THIS BEFORE AND DID NOT INSTRUCT ANY SUPPLEMENTARY INSPECTIONS.  THEY WERE NOT ALARMED.  OUR ENGINEERS DID HOWEVER DO COMPLETE STRUCTURAL INSPECTIONS.   THERE WERE NO REPORT OF ANY ABNORMAL OCCURANCES WITH THIS ACFT RECENTLY.
